Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Note on a Minimax Theorem of T. T. Tie

T. Parthasarathy
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 27, No. 2/4 (Dec., 1965), pp. 407-408
Stable URL: http://www.jstor.org/stable/25049384
Page Count: 2

You can always find the topics here!

Topics: Mathematical theorems, Minimax, Statistical theories
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
407
    407
  • Thumbnail: Page 
408
    408